Alert archive / Oklahoma / Red Flag Warnings in 2006
Red Flag Warning 39, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Jul 20, 2006, 3:34 PM CDT for 40 counties in Oklahoma; Hardeman County, Wilbarger County, Texas. It took effect at Jul 21, 2006, 4:32 AM CDT. It was in force for 17 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 20, 2006, 3:34 PM CDT (20:34 UTC)
- In effect from
- Jul 21, 2006, 4:32 AM CDT
- Expired
- Jul 21, 2006, 9:26 PM CDT
- In force
- 17 hr
- Issued by
- NWS Norman, OK
All 42 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Hardeman County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 88 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 4:50 PM CDT | TSTM WND DMG | S Tribbey, OK | SEVERAL TREE LIMBS DOWNED. LIMBS WERE UP TO SIX INCHES IN DIAMETER. |
| Jul 21, 5:15 PM CDT | TSTM WND DMG | 1 E Maud, OK | ELECTRICAL LINE BLOWN DOWN. ROOF OF CAR WASH BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 2184 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KOUN 202034 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 334 PM CDT THU JUL 20 2006 ...EXTREME HEAT AND STRONG WIND SHIFT FRIDAY... .TEMPERATURES WILL CONTINUE WELL ABOVE 100 DEGREES...WITH VERY LOW AFTERNOON HUMIDITY ON FRIDAY. LONG TERM DROUGHT AND THE RECENT HEAT WAVE HAVE STRESSED VEGETATION. A STRONG WIND SHIFT IS ALSO EXPECTED DURING THE DAY AND EVENING ON FRIDAY...WITH THE POTENTIAL TO COMPLICATE ANY FIREFIGHTING EFFORTS. OKZ004>031-033>036-038-211000- /O.UPG.KOUN.FW.A.0030.060721T1400Z-060722T0300Z/ /O.NEW.KOUN.FW.W.0039.060721T1400Z-060722T0300Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- COMANCHE- 334 PM CDT THU JUL 20 2006 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. NEAR RECORD HEAT AROUND 110 DEGREES...ALONG WITH HUMIDITY UNDER 20 PERCENT...WILL CREATE VERY HIGH TO EXTREME FIRE DANGER ON FRIDAY. IN ADDITION...WINDS WILL SHIFT FROM WEST TO NORTH AND INCREASE TO AROUND 20 MPH WITH GUSTS OVER 30 MPH...AS A COLD FRONT MOVES ACROSS THE REGION. THE WIND SHIFT IS EXPECTED TO REACH FAR NORTHERN OKLAHOMA BY NOON...CENTRAL AND WEST CENTRAL OKLAHOMA BY 4 PM...AND FAR SOUTHWEST OKLAHOMA BY 7 PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ OKZ037-211000- /O.NEW.KOUN.FW.W.0039.060721T1400Z-060722T0300Z/ TILLMAN- 334 PM CDT THU JUL 20 2006 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM CDT FRIDAY. THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. NEAR RECORD HEAT AROUND 110 DEGREES...ALONG WITH HUMIDITY UNDER 20 PERCENT...WILL CREATE VERY HIGH TO EXTREME FIRE DANGER ON FRIDAY. IN ADDITION...WINDS WILL SHIFT FROM WEST TO NORTH AND INCREASE TO AROUND 20 MPH WITH GUSTS OVER 30 MPH...AS A COLD FRONT MOVES ACROSS THE REGION. THE WIND SHIFT IS EXPECTED TO REACH FAR NORTHERN OKLAHOMA BY NOON...CENTRAL AND WEST CENTRAL OKLAHOMA BY 4 PM...AND FAR SOUTHWEST OKLAHOMA BY 7 PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BURKE
3 follow-up statements
000 WWUS84 KOUN 210932 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 432 AM CDT FRI JUL 21 2006 ...EXTREME HEAT AND STRONG WIND SHIFT TODAY... .TEMPERATURES WILL CONTINUE WELL ABOVE 100 DEGREES AT MOST LOCATIONS...WITH VERY LOW LATE MORNING AND AFTERNOON HUMIDITIES. LONG TERM DROUGHT AND THE RECENT HEAT WAVE HAVE SEVERELY STRESSED VEGETATION. A STRONG WIND SHIFT IS ALSO EXPECTED DURING THE DAY AND EVENING AS A STRONG COLD FRONT PASSES THROUGH. THIS WIND SHIFT WILL HAVE THE POTENTIAL TO COMPLICATE ANY FIREFIGHTING EFFORTS. OKZ032-039>042-044-TXZ083-085-211745- /O.EXA.KOUN.FW.W.0039.060721T1400Z-060722T0300Z/ HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-HARDEMAN-WILBARGER- 432 AM CDT FRI JUL 21 2006 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING. NEAR RECORD HEAT AROUND 105 TO 110 DEGREES...ALONG WITH HUMIDITY NEAR AND BELOW 20 PERCENT...WILL CREATE VERY HIGH TO EXTREME FIRE DANGERS TODAY. IN ADDITION...WINDS WILL SHIFT FROM LIGHT SOUTHWESTERLY TO THE NORTH...AND INCREASE TO AROUND 20 MPH WITH GUSTS OVER 30 MPH... AS A STRONG COLD FRONT MOVES ACROSS THE REGION. THE WIND SHIFT IS EXPECTED TO REACH CENTRAL AND SOUTH-CENTRAL OKLAHOMA TOWARD 4 PM...AND WESTERN NORTH TEXAS TOWARD 7 PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ OKZ004>031-033>038-211745- /O.CON.KOUN.FW.W.0039.060721T1400Z-060722T0300Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE- 432 AM CDT FRI JUL 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING. NEAR RECORD HEAT...AS HIGH AS 110 DEGREES...ALONG WITH HUMIDITY UNDER 20 PERCENT...WILL CREATE VERY HIGH TO EXTREME FIRE DANGERS TODAY. IN ADDITION...WINDS WILL SHIFT FROM SOUTHWEST TO NORTH AND INCREASE TO AROUND 20 MPH WITH GUSTS OVER 30 MPH...AS A STRONG COLD FRONT MOVES ACROSS THE REGION. THE WIND SHIFT IS EXPECTED TO REACH FAR NORTHERN OKLAHOMA BY NOON...CENTRAL AND WEST-CENTRAL OKLAHOMA BY 4 PM...AND FAR SOUTHWEST OKLAHOMA BY 7 PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 11
000 WWUS84 KOUN 211614 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 1114 AM CDT FRI JUL 21 2006 ...EXTREME HEAT AND STRONG WIND SHIFT TODAY... .TEMPERATURES WILL CONTINUE WELL ABOVE 100 DEGREES AT MOST LOCATIONS FROM CENTRAL OKLAHOMA SOUTHWARD INTO WESTERN NORTH TEXAS...WITH VERY LOW AFTERNOON HUMIDITIES. LONG TERM DROUGHT AND THE RECENT HEAT WAVE HAVE SEVERELY STRESSED VEGETATION. A STRONG WIND SHIFT IS ALSO EXPECTED DURING THE DAY AND EVENING AS A STRONG COLD FRONT PASSES THROUGH. THIS WIND SHIFT WILL HAVE THE POTENTIAL TO COMPLICATE ANY FIREFIGHTING EFFORTS. OKZ004>018-211715- /O.CAN.KOUN.FW.W.0039.000000T0000Z-060722T0300Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER- 1114 AM CDT FRI JUL 21 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE RED FLAG WARNING FOR MUCH OF NORTHERN OKLAHOMA. A STRONG SUMMER COLD FRONT IS MOVING SOUTHWARD THROUGH OKLAHOMA TODAY. ALTHOUGH BRISK NORTHERLY WINDS WILL PREVAIL ACROSS MUCH OF NORTHERN OKLAHOMA THIS AFTERNOON...COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITY WILL LESSEN FIRE DANGER. AS A RESULT THE RED FLAG WARNING IS CANCELLED FOR MUCH OF NORTHERN OKLAHOMA. $$ OKZ019>042-044-TXZ083-085-220015- /O.CON.KOUN.FW.W.0039.000000T0000Z-060722T0300Z/ LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY- MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON- HARDEMAN-WILBARGER- 1114 AM CDT FRI JUL 21 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NEAR RECORD HEAT...AS HIGH AS 110 DEGREES...ALONG WITH HUMIDITY UNDER 20 PERCENT...WILL CREATE VERY HIGH TO EXTREME FIRE DANGERS TODAY. IN ADDITION...WINDS WILL SHIFT FROM WEST TO NORTH AND INCREASE TO AROUND 20 MPH WITH GUSTS NEAR 30 MPH...AS A STRONG COLD FRONT MOVES ACROSS THE REGION. THE WIND SHIFT IS EXPECTED TO MOVE THROUGH CENTRAL AND WEST-CENTRAL OKLAHOMA BY 3 PM...AND FAR SOUTHWEST OKLAHOMA BY 6 PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KOUN 220226 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 926 PM CDT FRI JUL 21 2006 OKZ019>042-044-TXZ083-085-220330- /O.CAN.KOUN.FW.W.0039.000000T0000Z-060722T0300Z/ LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY- MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON- HARDEMAN-WILBARGER- 926 PM CDT FRI JUL 21 2006 ...RED FLAG WARNING IS CANCELLED... A STRONG COLD FRONT HAS MOVED THROUGH THE AREA BRINGING COOLER TEMPERATURES. HUMIDITIES HAVE ALSO BEGUN TO RISE...ESPECIALLY BEHIND THE FRONT. WITH THE IMPROVING RELATIVE HUMIDITIES AND DECREASING TEMPERATURES...THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE RED FLAG WARNING. NORTHEASTERLY WINDS WILL CONTINUE OVERNIGHT AT 5 TO 15 MPH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Jul 20, 3:25 PM CDT, 9 minutes earlier.
Area forecast discussion, Jul 20, 3:25 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
325 PM CDT THU JUL 20 2006
.DISCUSSION...MAIN CHALLENGES INCLUDE A SMALL CHANCE FOR
THUNDERSTORMS TONIGHT...THEN A DAY OF EXTREMES ON FRIDAY.
THIS AFTERNOON UPPER LEVEL HIGH PRESSURE WAS CENTERED ALONG AN AXIS
FROM SOUTHEAST KANSAS TO NORTHERN NEW MEXICO. THIS PLACED MUCH OF
OKLAHOMA IN A DEEP EASTERLY FLOW WHICH WAS CONTRIBUTING TO HIGHER
DEWPOINTS MOVING WEST. CONVECTIVE OUTFLOWS FROM ARKANSAS AND
LOUISIANA HAVE CONSOLIDATED...AND WERE MOVING ALONG THE RED
RIVER...WHERE A HEALTHY CUMULUS FIELD HAD GROWN BY EARLY AFTERNOON.
WINDS ARE LIGHT...AND SUPPORT FOR UPWARD MOTION LIMITED...BUT WHEN
COMBINED WITH THE EXTREME TEMPERATURES AND SOME ELEVATED
TERRAIN...MAY BE ENOUGH TO INITIATE THUNDERSTORMS THIS EVENING. BOTH
THE NAM AND RUC MODELS PRODUCE THUNDERSTORMS IN SOUTHERN OKLAHOMA
AND WESTERN NORTH TEXAS. WILL LIKELY INCLUDE A SLIGHT CHANCE IN THE
FORECAST IF CUMULUS FIELD PERSISTS OR GROWS VERTICALLY.
ATTENTION THEN TURNS TO THE NORTH...WHERE A LONG AWAITED COLD FRONT
WAS DEVELOPING OVER MONTANA AND WYOMING. THE FRONT IS ASSOCIATED
WITH AN UPPER LEVEL STORM OF IMPRESSIVE STRENGTH FOR MID JULY PER
SATELLITE LOOPS AND UPPER AIR DATA...WITH 40 TO 60 KNOT MID AND
UPPER LEVEL FLOW...BEST INITIALIZED BY THE NAM. WILL CONTINUE TO
FOLLOW THE NAM FOR FRONTAL TIMING...AS IT IS VERIFYING WELL WITH A
STATIONARY BOUNDARY IN NORTHERN KANSAS THIS AFTERNOON. THE NAM
FRONTAL TIMING AND WIND STRENGTH BEHIND THE FRONT SUPPORTS AN
UPGRADE OF THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR FRIDAY.
WILL ADD TILLMAN COUNTY TO THE WARNING...BASED ON VERY DRY
FUELS...LOW HUMIDITY...AND PROXIMITY TO THE WIND SHIFT FRIDAY
EVENING. ALSO HAVE CONCERN FOR OTHER PARTS OF SOUTHERN OKLAHOMA WITH
VERY DRY FUELS...AROUND DUNCAN AND PAULS VALLEY. THIS AREA WILL BE
MARGINAL FOR HUMIDITY CRITERIA...AND LIKELY WILL NOT SEE THE
INCREASED WIND SPEEDS UNTIL WELL AFTER DARK. WILL NOT INCLUDE THEM
IN THE CURRENT WARNING...BUT THE WARNING CAN BE EXTENDED INTO THESE
AREAS IF DATA BEGINS TO SUGGEST LOWER HUMIDITY OR EARLIER WIND SHIFT.
MEANWHILE...THE BIG NEWS FOR MOST OF THE PUBLIC WILL BE ONE MORE DAY
OF EXCESSIVE HEAT...BUT WITH BIG CHANGES BY MID TO LATE DAY. THE
COLD FRONT AND STORM SYSTEM WILL PLOW THROUGH OKLAHOMA IN THE
AFTERNOON AND EVENING...REACHING SOUTHEAST OKLAHOMA AND WESTERN
NORTH TEXAS FRIDAY NIGHT. A NARROW CORRIDOR OF DEEP WESTERLY FLOW
WILL PRECEDE THE FRONT...RESULTING IN DRYING AND DOWNSLOPE FLOW
WHICH COULD PUSH TEMPERATURES TO THE 110-112 RANGE ALONG AND WEST OF
INTERSTATE 44. ONLY CHANGE WAS TO COOL TEMPS A BIT ALONG THE KANSAS
BORDER. BEHIND THE FRONT...DEWPOINTS WILL INCREASE SHARPLY...AND A
BAND OF STRONG MID LEVEL ASCENT WILL ENHANCE INSTABILITY. SCATTERED
THUNDERSTORMS SHOULD FORM IN NORTHERN OKLAHOMA AND MOVE SOUTHEAST.
THE MOST PROLONGED LIFTING WILL OCCUR OVER CENTRAL OKLAHOMA FRIDAY
EVENING...AND POPS HAVE BEEN RAISED TO 50 PERCENT IN PLACES. IN
ADDITION TO SCATTERED RAIN...THE STORMS WILL LIKELY PRODUCE STRONG
WIND GUSTS.
BREEZY CONDITIONS MAY PERSIST THROUGH PART OF SATURDAY...WITH
TEMPERATURES TOPPING OUT A FEW DEGREES EITHER SIDE OF 90. VIRTUALLY
NO CHANGES TO THE REST OF THE FORECAST...WITH A SLOW WARMING TREND
NEXT WEEK. GULF MOISTURE WILL INCREASE TUESDAY...AND MAY SUPPORT A
CHANCE FOR RAIN...BUT THERE IS NO APPARENT BOUNDARY OR WAVE TO FOCUS
LOCATION AND TIMING. WILL LEAVE THE EXTENDED PERIODS DRY FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 80 109 67 90 / 10 30 40 10
HOBART OK 78 111 67 93 / 10 10 30 10
WICHITA FALLS TX 78 108 69 92 / 20 10 30 20
GAGE OK 78 100 63 90 / 0 30 20 10
PONCA CITY OK 79 108 65 89 / 0 40 40 10
DURANT OK 76 105 72 91 / 10 10 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR OKZ004-OKZ005-
OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-
OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
OKZ030-OKZ031-OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-
OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-OKZ045-
OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.
RED FLAG WARNING FROM 9 AM TO 10 PM CDT FRIDAY FOR OKZ004-OKZ005-
OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-
OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
OKZ030-OKZ031-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-OKZ038.
TX...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR TXZ083-TXZ084-
TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.
&&
BURKE/JAMESHazardous weather outlook, Jul 20, 11:48 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CDT THU JUL 20 2006
OKZ004>048-050>052-TXZ083>090-211200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1130 AM CDT THU JUL 20 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE UNLIKELY THROUGH TONIGHT.
DISCUSSION...
ISOLATED STORMS MAY DEVELOP THIS AFTERNOON ALONG THE HIGHER TERRAIN
OF SOUTHEAST OKLAHOMA. HOWEVER...THESE STORMS WILL LIKELY REMAIN
EAST OF ATOKA AND BRYAN COUNTIES.
THERE IS ALSO AN OUTSIDE CHANCE THAT AN OUTFLOW BOUNDARY MAY
ACCOMPANY A COMPLEX OF STORMS ACROSS NORTHERN KANSAS TONIGHT. IF
THIS OCCURS...THIS BOUNDARY...ALONG WITH ISOLATED STORMS...COULD
GRAZE AREAS CLOSE TO THE KANSAS...OKLAHOMA BORDER AROUND SUNRISE
FRIDAY...WITH STORMS LIKELY BELOW SEVERE LEVELS. OTHERWISE...A
MAINLY DRY ENVIRONMENT AND ABSENCE OF BOUNDARIES SHOULD PREVENT
STORMS THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUL 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...LESS THAN 10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...LESS THAN 10 PERCENT.
OTHER HAZARDOUS WEATHER...
DANGEROUSLY HOT CONDITIONS WILL CONTINUE THIS AFTERNOON. AN
EXCESSIVE HEAT WARNING REMAINS IN EFFECT. FIRE DANGER WILL ALSO
REACH VERY HIGH LEVELS WEST OF INTERSTATE 35 THIS AFTERNOON...DUE TO
LOW HUMIDITIES AND VERY DRY CONDITIONS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
A CHANCE OF THUNDERSTORMS WILL ACCOMPANY A COLD FRONT FRIDAY AND
FRIDAY NIGHT. ALTHOUGH WIDESPREAD SEVERE STORMS ARE UNLIKELY...A FEW
STORMS MAY BE ACCOMPANIED BY WINDS OF 40 TO 60 MPH. THUNDERSTORM
CHANCES SHOULD END FRIDAY NIGHT OR EARLY SATURDAY...AS THE FRONT
CLEARS THE AREA.
OTHER HAZARDOUS WEATHER...
AN EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH FRIDAY. FIRE DANGER
WILL ALSO REACH VERY HIGH TO EXTREME LEVELS FRIDAY AFTERNOON AND
EVENING...AS GUSTY NORTHERLY WINDS DEVELOP BEHIND THE COLD
FRONT...WITH THE WORST FIRE WEATHER CONDITIONS OBSERVED NORTH OF
INTERSTATE 44.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.
JAMESNearby
Red Flag Warnings in Oklahoma, 2006Red Flag Warnings in Texas, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.